# SDR DALA13072093160

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR SILL BEAM UPPER FLANGE AT AFT FRAME 66 INBD GIRT BAR FITTING HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, L=1.5", W=1", D=0.080",  FOUND OUTPUT OF LIMIT IAW SRM 53-41-14, FIG 101.  R & R DOOR SILL IAW SRM 51-42-11 AND DWG D53480020.
